# SDR SIMA200807904

- Difficulty date: March 11, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 19,018 hours, 18,573 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9904020
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 3653, CREW REPORTED DURING TAXI OUT WITH APU BLEED SUPPLYING THE PACKS A HAZE IN THE COCKPIT AND CABIN WAS NOTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LT HEAT EXCHANGER AND LEFT ACM IAW EMB AMM 21-51-02 AND 21-51-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
